MAUDE Adverse Event Report: Philips Ultrasound, Inc EPIQ 5G; system, imaging, pulsed doppler, ultrasonic

Philips Ultrasound, Inc EPIQ 5G; system, imaging, pulsed doppler, ultrasonic
Model Number EPIQ 5G Ultrasound System
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury

Brand Name
EPIQ 5G
Common Device Name
system, imaging, pulsed doppler, ultrasonic
Manufacturer (Section D)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
Philips Ultrasound, Inc
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tabitha gibbs
22100 bothell everett highway
bothell, WA 98021
MDR Report Key50952445
Report Number3019216-2026-100326
Device Sequence Number9499416
Product Code IYN
UDI-Device Identifier00884838047686
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEPIQ 5G Ultrasound System
Device Catalogue Number795204
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown